×

On the boundary theory for Markov chains. II. (English) Zbl 0315.60041


MSC:

60J50 Boundary theory for Markov processes
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Chung, K. L., On the boundary theory for Markov chains.Acta Math., 110 (1963), 19–77. · Zbl 0292.60121
[2] – Sur une équation de convolution.C.R. Acad. Sci. Paris, 260 (1965), 4665–4667; 6794–6796. · Zbl 0145.15401
[3] Kingman, J. F. C., The stochastic theory of regenerative events.Z. Wahrscheinlichkeitstheorie und verw. Gebiete, 2 (1964), 180–224. · Zbl 0124.08701
[4] Lévy, P.,Théorie de l’addition des variables aléatoires. Gauthier-Villars, Paris 1937.
[5] Pyke, R., Markov renewal processes.Ann. Math. Statist., 32 (1961), 1231–1259. · Zbl 0267.60089
[6] Taussky, O., A recurring theorem on determinants.Amer. Math. Monthly, 56 (1949), 672–676. · Zbl 0036.01301
[7] Williams, David, The process extended to the boundary.Z. Wahrscheinlichkeitsctheorie und verw. Gebiete, 2 (1962), 332–339. · Zbl 0117.35904
[8] –, On the construction problem for Markov chains.Z. Wahrscheinlichkeitstheorie und verw. Gebiete, 3 (1964), 227–246. · Zbl 0143.19804
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.